# SDR 2002UALA00287

- Difficulty date: February 18, 2002
- Submitted: March 5, 2002
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 41,459 hours, 21,490 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CABIN STA 663.73 STRINGER CLIP IS CRACKED AT STRINGER 10L.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED STRINGER CLIP AT STATION 663.73, STRINGER 10L.
